# SDR SWIA202502140419

- Difficulty date: April 19, 2024
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N689SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10263
- Aircraft time: 21,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON FRAME AFT FACE AND FWD SKIN ATTACH FLANGES AT FS 1015 BETWEEN STGR 25R AND 25L. (FILED CLOSED)COMPLIED WITH MHI RJ REO # 670-53-61-2283 REV -- DATED 6/10/2024
